Title: Intersection spaces, perverse sheaves and type IIB string theory
Authors: Banagl, Markus ×
Budur, Nero
Maxim, Laurentiu #
Issue Date: 2014
Publisher: International Press
Series Title: Advances in Theoretical and Mathematical Physics vol:18 issue:2 pages:363-399
ISSN: 1095-0761
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1212.2196v1.pdf Submitted 310KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science